US medical experts say that it’s very concerning that a number of teenagers who took the Pfizer vaccine have gotten side effects which have left them with heart inflammation.
The research comes after a number of teenagers experienced side effects which, if proven are yet another rare link between mRNA vaccines and heart conditions amongst other side effects.
People were jumping to get the Pfizer vaccine over the AstraZeneca and other such jabs, but now appears as though Pfizer could pose severe side effects of its own.
Israel has found a link between the Pfizer vaccine and instances of heart inflammation, a very serious side effect.
This side effect has manifested itself mostly in young males.
The Pfizer compound will soon be used in Ireland for youngsters aged 12-15, something that the Minister for Health Stephen Donnelly referred to as ‘very good news.’
Tell us your thoughts in the Facebook post and share this with your friends.